# SDR C2XA01IA396

- Difficulty date: November 10, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 78241
- Part serial: 73773
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-  DURING POST FLIGHT THE CREW NOTED THAT THE REAR EMERGENCY FLOOR LIGHTS FAILED TO ILLUMINATE.  IAH-  MAINTENANCE REMOVED AND REPLACED THE NUMBER 4 EMERGENCY BATTERY, PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
